# SDR SIMA200928901

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 17,622 hours, 16,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 14525991003
- Condition: Corroded
- Location: Fuselage
- Part time: 17,622 hours, 16,687 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE LEFT WEB UNDER CARBON FIBER BEAM TO BE CORRODED AT FRAME 61.  THE AIRCRAFT HAS BEEN REMOVED FROM SERVICE.   REMOVED AND REPLACED LEFT WEB UNDER CARBON FIBER BEAM AT FRAME 61 IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
